# SDR CALA0100266

- Difficulty date: March 30, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N17627
- Make and model: Boeing 737524
- Aircraft serial: 27531
- Aircraft time: 18,602 hours, 9,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R-2 DOOR Z-ANGLE CORRODED AT BS 947-1000.  THE Z-ANGLE WAS REMOVED AND A NEW Z-ANGLE WAS INSTALLED IAW SRM 51-10-02 AND 51-40-02.
